# SDR 2013FA0000312

- Difficulty date: April 14, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- Engine: Cfmint CFM565B4P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK FROM FR12-24 AT Y765 HAD AN AREA OF CORROSION AT FR16 BEYOND LIMITS.  EXTENT OF THE DAMAGE WAS 1" IN LENGTH X 2" IN WIDTH X .032 DEPTH.  THE SEAT TRACK WAS REPLACED IAW SRM 51-42-11.
